# SDR SWAA2015120746762

- Difficulty date: November 6, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 66,268 hours, 53,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 6545407
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN PANEL, CRACKED AT REAR OPENED FASTENER HOLE AT TE OF SKIN PANEL, RSS 213.  REPAIRED SKIN IAW EA.
